# SDR ASAA2020040632610

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,195 hours, 14,625 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 1383C
- Condition: Faulted
- Location: Window Heat
- Part time: 68,630 hours, 27,172 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED. RAN QRH LIGHT EXTINGUISHED THEN RE-ILLUMINATES. GROUNDED - YES. CW BITE CK OF WHCU SEVERAL LEGS IN HISTORY SHOW ALL LRU'S FAULTED. CW B737-800 FIM 30-41 TASK 811 FOR SENSOR FAULT. ALL WIRING FROM WHCU TO L2 WDO OHM CKED GOOD. SENSOR READING IS 300 OHM. REMOVED AND REPLACED LEFT SIDE WHCU. ALL TESTS GOOD REF B737-800 AMM 30-41-11-000/400-801. ETOPS GROUND VERIFICATION CKED GOOD.
